# SDR VNAA202303110006

- Difficulty date: March 11, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 18,119 hours, 16,177 cycles
- System (JASC): 5200 · Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED : : REACOMPLISHED DRAG ANGLE REPAIR IAW CRJ-900 SRM 52-11-04-201
